Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

EKG test, PVC,movement causes chest pain.

My heart was beating funny... like pausing every now and then all day long. The doctor did an EKG and said it was PVC ... prescribed me to take atenolol . I ve been on that medicine since Easter. My heart still acts up every now and then with the PVC s and beating fast. Now I ve noticed if I lift anything heavy or strain at all with any movements (like shaking out a towel) my chest will hurt so bad. Is this something to be worried about?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hello! I have thoroughly & carefully gone through the problem you described.
It seems to be most likely due to cardiac rhythm disturbances known in general as 'dysarrhythmias' which are sometimes fatal.
So, I would advice you to have an urgent consultation with an eminent cardiologist & get thoroughly investigated to know the exact nature of the arrhythmia, as the further treatment depends on what kind of arrhythmia it is.
Thanks & get well soon! Also take care of yourselves.
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor